Herbal hepatotoxicity: a tabular compilation of reported cases

@article{Teschke2012HerbalHA,
  title={Herbal hepatotoxicity: a tabular compilation of reported cases},
  author={R. Teschke and A. Wolff and C. Frenzel and J. Schulze and A. Eickhoff},
  journal={Liver International},
  year={2012},
  volume={32}
}
  • R. Teschke, A. Wolff, +2 authors A. Eickhoff
  • Published 2012
  • Medicine
  • Liver International
  • Herbal hepatotoxicity is a field that has rapidly grown over the last few years along with increased use of herbal products worldwide. 
    102 Citations
    Herbal and Dietary Supplement-Induced Liver Injury.
    • 26
    Liver injury induced by herbal complementary and alternative medicine.
    • 29
    Drug-Induced Hepatotoxicity of Select Herbal Therapies
    • 9
    • Highly Influenced
    Herb-Induced Liver Injuries in Developing Nations: An Update
    • 23
    • PDF
    The use of complementary and alternative medicine for liver disease: part II.
    • G. Mullin
    • Medicine
    • Nutrition in clinical practice : official publication of the American Society for Parenteral and Enteral Nutrition
    • 2013
    • 6
    Systematic review of published data on herb induced liver injury.
    • 20

    References

    SHOWING 1-10 OF 254 REFERENCES
    Toxic hepatitis after consumption of traditional kava preparation.
    • 17
    • PDF
    Continuous reporting of new cases in Spain supports the relationship between Herbalife® products and liver injury
    • 38
    Monitoring the safety of herbal remedies
    • 24
    Autoimmune hepatitis triggered by administration of an herbal medicine.
    • 82
    Fatal fulminant hepatic failure induced by a natural therapy containing kava
    • 43
    Hepatitis induced by traditional Chinese herbs; possible toxic components.
    • 109
    • PDF
    Cascara sagrada-induced intrahepatic cholestasis causing portal hypertension: case report and review of herbal hepatotoxicity
    • 69
    Acute hepatotoxicity after ingestion of Morinda citrifolia (Noni Berry) juice in a 14-year-old boy.
    • 35
    Acute Liver Injury Associated With the Herbal Supplement Hydroxycut in a Soldier Deployed to Iraq
    • 41